# SDR CA021118007

- Difficulty date: November 18, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 1,349 hours
- Engine: Lyc IO360L2A
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 051600918
- Condition: Cracked
- Location: Main Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HEADER TANK FOUND LEAKING.  UPON REMOVAL, TANK HAS A 1 INCH CRACK ON TOP OF WELD AROUND BOTTOM AFT SIDE OF TANK.
